# SDR 99ZZZX3445

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bungee Socket
- Condition: Loose
- Location: Collective
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT COMPLAINED OF A STIFF COLLECTIVE.  FOUND COLLECTIVE BUNGEE BRACKET DEFLECTING EXCESSIVELY DURING CONTROL MOVEMENT.   FOUND THE BUNGEE PLUNGER 369A 7372-5 DRAGGING WITHIN BUNGEE SOCKET 369A 7371-7.  CLEANED OUT DRIED OUT MOLYBOENUM DISULPHIDE GREASE AND RE-LUBED.
